An existence result for elliptic problems with singular critical growth
MetadataShow full metadata
We prove the existence of nontrivial solutions for the singular critical problem
-Δu - μ u/|x|2 = λƒ(x)u + u2*-1
with Dirichlet boundary conditions. Here the domain is a smooth bounded subset of ℝN, N ≥ 3, and 2* = 2N/N-2 which is the critical Sobolev exponent.
CitationNasri, Y. (2007). An existence result for elliptic problems with singular critical growth. Electronic Journal of Differential Equations, 2007(84), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.